American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 3609 found      Go to page: 1 2 3 4 > >>

[1] Ian Hambleton and Matthias Kreck. Recognizing products of surfaces and simply connected $4$-manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vegard Fjellbo and John Rognes. Kan subdivision and products of simplicial sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Antonin Guilloux. Deformation of hyperbolic manifolds in $\mathrm{PGL}(n,\mathbf{C})$ and discreteness of the peripheral representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Hwa Jeong Lee and Gyo Taek Jin. Arc index of pretzel knots of type $(-p, q, r)$. Proc. Amer. Math. Soc. Ser. B 1 (2014) 135-147.
Abstract, references, and article information
View Article: PDF

[5] Julien Marché and Thierry Paul. Toeplitz operators in TQFT via skein theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Kyle Hayden and Joshua M. Sabloff. Positive knots and Lagrangian fillability. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Mainak Poddar and Soumen Sarkar. A class of torus manifolds with nonconvex orbit space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] F. R. Cohen, R. Komendarczyk and C. Shonkwiler. Homotopy Brunnian links and the $\kappa$-invariant. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[10] Karim A. Adiprasito and Raman Sanyal. An Alexander-type duality for valuations. Proc. Amer. Math. Soc. 143 (2015) 833-843.
Abstract, references, and article information   
View Article: PDF

[11] Kenneth L. Baker, Cameron Gordon and John Luecke. Bridge number, Heegaard genus and non-integral Dehn surgery. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Paolo Lisca and Brendan Owens. Signatures, Heegaard Floer correction terms and quasi--alternating links. Proc. Amer. Math. Soc. 143 (2015) 907-914.
Abstract, references, and article information   
View Article: PDF

[13] Baptiste Chantraine. A note on exact Lagrangian cobordisms with disconnected Legendrian ends. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Brian Rushton. Classification of subdivision rules for geometric groups of low dimension. Conform. Geom. Dyn. 18 (2014) 171-191.
Abstract, references, and article information   
View Article: PDF

[15] Yuya Koda and Makoto Ozawa; with an appendix by Cameron Gordon. Essential surfaces of non-negative Euler characteristic in genus two handlebody exteriors. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Andrew Donald. Embedding Seifert manifolds in $S^4$. Trans. Amer. Math. Soc. 367 (2015) 559-595.
Abstract, references, and article information   
View Article: PDF

[17] Friedrich Wagemann and Christoph Wockel. A cocycle model for topological and Lie group cohomology. Trans. Amer. Math. Soc. 367 (2015) 1871-1909.
Abstract, references, and article information
View Article: PDF

[18] Nathan Reading. Universal geometric cluster algebras from surfaces. Trans. Amer. Math. Soc. 366 (2014) 6647-6685.
Abstract, references, and article information
View Article: PDF

[19] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[20] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[21] Cheryl Jaeger Balm. Generalized crossing changes in satellite knots. Proc. Amer. Math. Soc. 143 (2015) 447-458.
Abstract, references, and article information   
View Article: PDF

[22] R. İnanç Baykur. Virtual Betti numbers and the symplectic Kodaira dimension of fibered $4$-manifolds. Proc. Amer. Math. Soc. 142 (2014) 4377-4384.
Abstract, references, and article information   
View Article: PDF

[23] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376.
Abstract, references, and article information   
View Article: PDF

[24] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749.
Abstract, references, and article information   
View Article: PDF

[25] Tim D. Cochran and Daniel Tanner. Homology cobordism and Seifert fibered $3$-manifolds. Proc. Amer. Math. Soc. 142 (2014) 4015-4024.
Abstract, references, and article information   
View Article: PDF

[26] Selman Akbulut and Çağri Karakurt. Heegaard Floer homology of some Mazur type manifolds. Proc. Amer. Math. Soc. 142 (2014) 4001-4013.
Abstract, references, and article information   
View Article: PDF

[27] Claude Cibils. A finite dimensional algebra of the diagram of a knot. Proc. Amer. Math. Soc. 142 (2014) 3741-3746.
Abstract, references, and article information   
View Article: PDF

[28] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[29] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[30] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 3609 found      Go to page: 1 2 3 4 > >>